BibTeX record: journals/ijbc/GeWLLY11

download as .bib file

@article{DBLP:journals/ijbc/GeWLLY11,
  author    = {Fangzhen Ge and
               Zhen Wei and
               Yang Lu and
               Lixiang Li and
               Yixian Yang},
  title     = {Disturbance Chaotic Ant Swarm},
  journal   = {I. J. Bifurcation and Chaos},
  year      = {2011},
  volume    = {21},
  number    = {9},
  pages     = {2597--2622},
  url       = {http://dx.doi.org/10.1142/S0218127411029963},
  doi       = {10.1142/S0218127411029963},
  timestamp = {Fri, 31 Oct 2014 10:24:08 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ijbc/GeWLLY11},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}